# SDR HALA2023040100015

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 31,821 hours, 73,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOP. REMOVED AND REPLACED OVERWING EMERGENCY LIGHTS BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD. OK FOR SERVICE
